I have been taking orsythia since March 2015, and I repeatly having yeast infection . Do anyone have the same problem as me?
Yeast infections aren't officially listed as side effects of taking these 2 drugs. That doesn't mean they aren't a side effect for you. Ethinyl estradiol and levonorgestrel is a combination drug that contains female hormones that prevent ovulation (the release of an egg from an ovary). This medication also causes changes in your cervical mucus and uterine lining. These changes do affect the environment in your vagina... things like pH and the balance between bacteria and yeast, called normal flora.
For whatever reason, these drugs cause you to get frequent yeast infections, so you need to have access to a prescription with refills to treat yeast infections as soon as they begin. That's easy for your Dr. to write and have at the pharmacy for you. My GYN writes mine for 99 refills every year! There's no way I can possibly use 99 refills. It's a joke with her, but at least a prescription is ready whenever I need it. Best wishes to you and take care.
Great answer from color; did you have much problems before thaking the Orsythia? The reason if you look up info on yeast Infections also lots of the cause for many woman are Tight levi's or Underwear that does not breath and Nylons just normal things we don't always think about you have to have air circulations or you trap moister inside you etc. Just some extra things to think about. Have a great day and hope you are able to figure it out. Chuck1957
- Orsythia Information for Consumers
- Orsythia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Orsythia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2012 • 17 answers
Posted 15 Jan 2013 • 3 answers
Posted 29 Aug 2013 • 26 answers
Posted 9 Jan 2016 • 2 answers
Posted 30 Apr 2016 • 0 answers